Date of birth: We need to confirm your date of birth in order to add this product to your basket.
Beautycard Points: 4 points
Share this product
Log in to add product to Wishlists
You can only use PayPal to buy a subscription product
Panadol NightPain is used for the relief of bedtime pain. It is suitable for pain such as headache, migraine, backache, rheumatic and muscle pain, neuralgia, toothache or period pain.
This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.
It is suitable for pain such as headache, migraine, backache, rheumatic and muscle pain, neuralgia, toothache or period pain. Use at night time only.
Do not use if:
•You have porphyria (too much of the pigment porphyrin which may discolour the urine)
•If you have taken another medicine containing paracetamol in the last 4 hours.
•Do not drive or operate machinery while using Panadol NightPain
•Do not drink alcohol while using Panadol NightPain
•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.
Active Ingredients: Paracetamol 500mg and Diphenhydramine Hydrochloride 25mg
Other Ingredients: Lactose monohydrate, potassium sorbate (E202), hypromellose (E464), titanium dioxide (E171), brilliant blue FCF (E133) and indigo carmine (E132).
Size (20) Unit (EA) Height (8.7) Width (7) Depth (2)
How to Use
Adults and children 12 years and over: take 2 tablets with water 20 minutes before you go to bed.
Do not take if you are under 12 years.
You may also like...